ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Items where Author is "Azimpour, S. "

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Azimpour, S. and Chaichi, M. and Toomanian, M. (2008) A Generalization of 4-Dimensional Locally Conformal Flat Walker Manifolds. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 43 (3). pp. 13-24. ISSN 00002-3043

Azimpour, S. and Chaichi, M. and Toomanian, M. (2007) A note on 4-dimensional locally conformally flat Walker manifolds. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 42 (5). pp. 3-10. ISSN 00002-3043

This list was generated on Mon Aug 20 20:31:00 2018 AMT.